# SDR SWAA2015101544940

- Difficulty date: September 27, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER CORRODED, BETWEEN BS 887-4 TO 887+3.5, STRINGER 21R.  R & R STRINGER IAW SRM.
